CSpace

Browse/Search Results:  1-10 of 41 Help

Selected(0)Clear Items/Page:    Sort:
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
Liouville type theorem for a singular elliptic equation with finite Morse index 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Yang,Hongwei
Favorite  |  View/Download:5/0  |  Submit date:2019/04/02
Liouville theorem  Morse index  Singular elliptic equation  
A robust optimal preconditioner for the mixed finite element discretization of elliptic optimal control problems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 1, 页码: 17
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhang, Shuo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
elliptic equation  mixed finite element method  optimal control problem  optimal preconditioner  
Adaptive Multilevel Correction Method for Finite Element Approximations of Elliptic Optimal Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 2, 页码: 820-841
Authors:  Gong, Wei;  Xie, Hehu;  Yan, Ningning
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Optimal control problems  Elliptic equation  Control constraints  A posteriori error estimates  Adaptive finite element method  Multilevel correction method  
NONTRIVIAL SOLUTIONS AND VARIATIONAL CHARACTERS OF POSITIVE HOMOGENEOUS ELLIPTIC EQUATION 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 7, 页码: 1265-1277
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solvability  elliptic equation  Morse theory  reduced functional  
Convergence analysis of the rectangular Morley element scheme for second order problem in arbitrary dimensions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 11, 页码: 2245-2264
Authors:  Meng XiangYun;  Yang XueQin;  Zhang Shuo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
d-rectangular Morley element  second order elliptic equation  convergence analysis  super convergence  lower bound estimate  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion  
PDE-CONSTRAINED OPTIMAL CONTROL APPROACH FOR THE APPROXIMATION OF AN INVERSE CAUCHY PROBLEM 期刊论文
INVERSE PROBLEMS AND IMAGING, 2015, 卷号: 9, 期号: 3, 页码: 791-814
Authors:  Chang, Lili;  Gong, Wei;  Sun, Guiquan;  Yan, Ningning
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Elliptic equation  Cauchy problem  Tikhonov regularization  PDE-constrained optimal control  finite element method  
A MULTILEVEL CORRECTION METHOD FOR OPTIMAL CONTROLS OF ELLIPTIC EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2015, 卷号: 37, 期号: 5, 页码: A2198-A2221
Authors:  Gong, Wei;  Xie, Hehu;  Yan, Ningning
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
optimal control problems  elliptic equation  control constraints  finite element method  multilevel correction method  
Finite element method for a nonsmooth elliptic equation 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2010, 卷号: 5, 期号: 2, 页码: 191-209
Authors:  Chang, Lili;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Finite element method  nonsmooth elliptic equation  a priori error estimate  a posteriori error estimate  superconvergence analysis  active set method